# SDR DALA2019091905422

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 83,098 hours, 22,189 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6807, L/P 6606948) RAMP REPORTED DAMAGE AFT CARGO DOOR LOWER CORNER. FOUND GOUGE IN LOWER AFT OUTER SKIN PANEL OF AFT CARGO DOOR BLENDED DAMAGE IAW SRM 52-30-01 FIG 101. OK FOR SERVICE.
